# SDR MK1Y20230503010

- Difficulty date: May 3, 2023
- Submitted: May 3, 2023
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,805 hours, 22,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

FUS. SKIN, SEC 48, BT STA 1809.5 – STA 1824, ABOVE STR 22L: DURING MAINTENANCE INSPECTION SHOP FOUND UNDOCUMENTED REPAIR ON THE EXTERNAL FUS SKIN, P/N 148T3181-7. A REVIEW OF THE PREVIOUS OPERATOR’S RECORDS (DAL) WAS PERFORMED AND NO DOCUMENTATION WAS FOUND. THE REPAIR APPEARS TO CONFORM TO REF /E/ REPAIR. THE SKIN IS MADE FROM 7075-T6X0.100” AND CHEM-MILLED TO 0.050” MINIMUM PER REF /C/. THE SKIN IS CLASSIFIED A PRIMARY STRUCTURE, A PSE, FCBS (NOTE 1).
